Alert archive / Illinois / Heat Advisories in 2012
Heat Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this heat advisory at Jul 26, 2012, 3:24 AM CDT for 8 counties in Illinois. It took effect at Jul 26, 2012, 12:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2012, 3:24 AM CDT (08:24 UTC)
- In effect from
- Jul 26, 2012, 12:00 PM CDT
- Expired
- Jul 26, 2012, 5:22 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 2608 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
252 WWUS73 KILX 260824 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 324 AM CDT THU JUL 26 2012 ...CONTINUED HEAT AND HUMIDITY IN SOUTH AND SOUTHEASTERN ILLINOIS WILL RESULT IN HEAT INDEX VALUES IN EXCESS OF 105 DEGREES THIS AFTERNOON... ILZ062-063-066>068-071>073-261630- /O.NEW.KILX.HT.Y.0005.120726T1700Z-120727T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 324 AM CDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES WILL BE IN THE MID TO UPPER 90S FOR MOST OF SOUTHERN AND SOUTHEASTERN ILLINOIS. AN APPROACHING FRONT WILL SLOW AS IT MOVES THROUGH CENTRAL ILLINOIS...RESULTING IN ANOTHER DAY OF HOT TEMPERATURES IN THE SOUTHEAST. IN COMBINATION WITH DEWPOINTS STILL IN THE LOWER 70S...HEAT INDICES WILL CREEP BACK TO THE 105 DEGREE MARK THIS AFTERNOON. * IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED OUTDOOR EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ HJS
3 follow-up statements
787 WWUS73 KILX 261603 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1103 AM CDT THU JUL 26 2012 ILZ062-063-066>068-071>073-270000- /O.CON.KILX.HT.Y.0005.120726T1700Z-120727T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 1103 AM CDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES WILL BE IN THE MID TO UPPER 90S FOR MOST OF SOUTHERN AND SOUTHEASTERN ILLINOIS. AN APPROACHING FRONT WILL SLOW AS IT MOVES THROUGH CENTRAL ILLINOIS... RESULTING IN ANOTHER DAY OF HOT TEMPERATURES IN THE SOUTHEAST. IN COMBINATION WITH DEWPOINTS STILL IN THE LOWER 70S...HEAT INDICES WILL CREEP BACK TO THE 105 DEGREE MARK THIS AFTERNOON. * IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED OUTDOOR EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ BAK
773 WWUS73 KILX 262018 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 318 PM CDT THU JUL 26 2012 ILZ062-063-066>068-071>073-270000- /O.CON.KILX.HT.Y.0005.000000T0000Z-120727T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 318 PM CDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURE...TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S FOR SOUTHEAST ILLINOIS SOUTHEAST OF I-70 UNTIL 7 PM. IN COMBINATION WITH DEWPOINTS IN THE MIDDLE TO UPPER 60S...HEAT INDICES WILL PEAK BETWEEN 100 AND 105 DEGREES INTO EARLY EVENING. * IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED OUTDOOR EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT WEATHER THE PAST SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. RESCHEDULE STRENUOUS ACTIVITIES TO THE EVENING. WEAR LIGHT WEIGHT...LIGHT COLORED AND LOOSE FITTING CLOTHING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY... CALL 9 1 1. && $$ KH
959 WWUS73 KILX 262222 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 522 PM CDT THU JUL 26 2012 ILZ062-063-066>068-071>073-262330- /O.CAN.KILX.HT.Y.0005.000000T0000Z-120727T0000Z/ CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE 522 PM CDT THU JUL 26 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE HEAT ADVISORY. $$ AUTEN
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Jul 26, 3:15 AM CDT, 9 minutes earlier.
Area forecast discussion, Jul 26, 3:15 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 315 AM CDT THU JUL 26 2012 .DISCUSSION... ISSUED 315 AM CDT THU JUL 26 2012 SERIES OF MCS SYSTEMS LINED UP FROM KANSAS TO LOWER MICHIGAN HAS BEEN WEAKENING THE LAST COUPLE HOURS. HAVE MANAGED TO GET A FEW STORMS FIRING IN THE ILLINOIS DESERT ALONG AN OUTFLOW BOUNDARY... WHICH STRETCHED FROM PITTSFIELD TO PONTIAC AT 2 AM. SOME GUSTS TO 35-40 MPH OCCURRED ALONG THIS BOUNDARY...WITH HIGHER SPEEDS IN NORTHERN ILLINOIS. HOWEVER...MUCH OF THE LARGER RAIN SHIELD HAS BEEN DIMINISHING AS IT APPROACHES WEST CENTRAL ILLINOIS. THE PRIMARY COLD FRONT EXTENDED FROM THE TEXAS PANHANDLE TO LOWER MICHIGAN...WITH A SECONDARY BOUNDARY FROM NORTHWEST KANSAS TO THE MINNESOTA ARROWHEAD. SHORT TERM...TODAY THROUGH SATURDAY... PRIMARY FORECAST CONCERN DURING THIS PERIOD INVOLVES CONVECTIVE REDEVELOPMENT TODAY. LATEST HRRR MODEL SHOWS A WEAKENING TREND CONTINUING WITH THE EXISTING CONVECTION AS IT MOVES THROUGH ILLINOIS. ADDITIONAL DEVELOPMENT SHOULD START FIRING TOWARD MIDDAY AS THE MAIN COLD FRONT APPROACHES SOUTHEAST ILLINOIS TOWARD EARLY AFTERNOON. ENTIRE CWA IS UNDER A SLIGHT RISK OF SEVERE WEATHER FOR TODAY...HOWEVER THE BETTER CHANCES WILL BE CLOSER TO THE I-70 CORRIDOR AHEAD OF THE FRONT...WHERE THE ATMOSPHERE WILL BE LESS OVERTURNED BY THE EARLY MORNING CONVECTION. LATEST NAM MODEL PROJECTS 3000 J/KG OF CAPE IN THIS AREA BY THE TIME THE FRONT ARRIVES. MOST OF THE RAIN SHOULD BE OUT OF THE AREA BY EARLY EVENING...BUT WILL LINGER SOME SMALL POPS EAST OF I-57 INTO EVENING. SOME ADDITIONAL SHOWERS AND STORMS WILL OCCUR OVER PORTIONS OF THE MIDWEST FRIDAY...AS THE UPPER TROUGH SWINGS THROUGH THE GREAT LAKES...BUT THESE WILL LIKELY REMAIN JUST TO OUR NORTH. TEMPERATURES TODAY WILL BE TRICKY...WITH THE RAIN AND CLOUD COVER. AREAS SOUTHEAST OF I-70 WILL BE MOST LIKELY TO SEE HEAT INDEX VALUES NEAR ADVISORY CRITERIA NEAR 105. WILL GO AHEAD AND ISSUE AN ADVISORY IN THAT AREA FOR THIS AFTERNOON AND EARLY EVENING. FOR FRIDAY...STILL AM EXPECTING TEMPERATURES INTO THE MID TO UPPER 90S IN THE SOUTHEAST CWA...BUT DRIER AIR IN THE NORTHWEST FLOW SHOULD KEEP HEAT INDEX VALUES IN CHECK. HIGHS BY SATURDAY SHOULD MAINLY BE IN THE 80S OVER THE ENTIRE FORECAST AREA. LONG TERM...SUNDAY THROUGH WEDNESDAY... UPPER RIDGING WILL PLACE ILLINOIS IN THE NORTHWEST FLOW COMING DOWN THE TOP OF THE RIDGE THROUGH THE PERIOD. PERIODIC SHORTWAVES IN THE FLOW WILL LEAD TO RAIN CHANCES AT TIMES...WITH SUNDAY NIGHT THROUGH MONDAY THE BEST BET AT THE MOMENT. TEMPERATURES WILL BEGIN TO CREEP BACK UPWARD EARLY NEXT WEEK...WITH HIGHS MAINLY IN THE LOWER 90S. GEELHART && .AVIATION... ISSUED 1157 PM CDT WED JUL 25 2012 BELIEVE VFR CONDITIONS WILL CONTINUE AT ALL TAF SITES NEXT 24HRS. AREA OF SHOWERS AND THUNDERSTORMS IS MOVING INTO THE STATE FROM THE WEST BUT CLOUD LEVELS ARE QUITE HIGH SO WILL HAVE SCT SC WITH BKN AC ONCE PCPN ARRIVES. QUESTION IS...WILL PCPN GET HERE. NOT VERY CONFIDENT THAT PCPN WILL REACH ALL SITES GIVEN THE OUTFLOW BOUNDARIES THAT HAVE ALREADY GUSTED OUT AHEAD OF THE STORMS IN EASTERN IOWA AND WEST CENTRAL MO. ONLY PLACE WHERE OUTFLOW BOUNDARY IS WITH STORM IS NERN MO. BELIEVE THIS AREA OF STORMS WILL BE MOVING ENE TOWARD PIA SO WILL HAVE VCTS AT PIA AT 09Z ONLY AND VCSH AT ALL OTHER SITES DURING THE MORNING HOURS...10Z-12Z. LOOKS LIKE PCPN WILL LAST ABOUT 3HRS AT EACH SITE WITH AC BEHIND THE PCPN. FRONT SHOULD ALSO MOVE THROUGH AROUND SAME TIME. BELIEVE FRONT WILL BE SOUTH OF SPI/DEC/CMI BY MAX HEATING TIME SO VERY UNCERTAIN IF THEY WILL SEE ANY PCPN DURING THE AFTERNOON HOURS SO AM LEAVING IT OUT FOR NOW. OVERNIGHT SHIFT CAN TAKE ANOTHER LOOK OVERNIGHT ONCE MESOSCALE FEATURES ARE BETTER KNOWN. BKN AC WILL CONTINUE INTO THE AFTERNOON BUT APPEARS AS THIS IS MOVING OUT AREA OF CLOUDS AROUND 6KFT WILL MOVE IN BEHIND THE FRONT FOR THE LATE AFTERNOON AND EVENING HOURS. WINDS WILL BE SOUTHWEST AHEAD OF THE FRONT THEN BECOME NORTHWEST BEHIND THE PCPN/FRONT...THEN WESTERLY DURING THE LATE MORNING TO EVENING HOURS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR ILZ062-063-066>068-071>073. &&
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CDT WED JUL 25 2012 ILZ027>031-036>038-040>043-047>051-261100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 259 PM CDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY HOT AND BREEZY WEATHER IS EXPECTED THROUGH EARLY THIS EVENING. THIS WILL PRODUCE DANGEROUSLY HIGH HEAT INDICES OF 105 TO 110 DEGREES. IN ADDITION...A HEIGHTENED FIRE DANGER WILL EXIST ACROSS CENTRAL ILLINOIS DUE TO DRY VEGETATION...LOW RELATIVE HUMIDITY...AND BREEZY WINDS. SHOWERS AND THUNDERSTORMS COULD DEVELOP NORTHWEST OF INTERSTATE 55 AFTER MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED... HOWEVER STRONGER STORMS WOULD BE CAPABLE OF PRODUCING GUSTY WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT MOVING IN FROM THE NORTHWEST WILL BRING A CHANCE OF THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER...THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 259 PM CDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY HOT AND BREEZY WEATHER IS EXPECTED THROUGH EARLY THIS EVENING. THIS WILL PRODUCE DANGEROUSLY HIGH HEAT INDICES OF 105 TO 110 DEGREES. IN ADDITION...A HEIGHTENED FIRE DANGER WILL EXIST ACROSS CENTRAL ILLINOIS DUE TO DRY VEGETATION...LOW RELATIVE HUMIDITY...AND BREEZY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT MOVING IN FROM THE NORTHWEST WILL BRING A CHANCE OF THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER...THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ECT/SHIMON
In the hours before
Special weather statement, Jul 26, 2:04 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 204 AM CDT THU JUL 26 2012 ILZ027>031-036>038-040>043-047-048-260915- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN 204 AM CDT THU JUL 26 2012 SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS CENTRAL ILLINOIS THIS MORNING. THOUGH STORMS ARE GENERALLY REMAINING BELOW SEVERE CRITERIA...A LARGER SYSTEM TO THE NORTH CREATED A RATHER EXPANSIVE OUTFLOW BOUNDARY EARLIER. THIS BOUNDARY OR GUST FRONT IS MOVING SOUTHEASTWARD THROUGH CENTRAL ILLINOIS AND BRINGING VERY GUSTY WINDS. WINDS ARE SWITCHING FROM SOUTHWESTERLY AT 10 TO 15 MPH...TO NORTHWESTERLY AT 15 TO 20 MPH...GUSTING IN EXCESS OF 35 MPH. THIS SHIFT OCCURS RELATIVELY QUICKLY. STRONGER GUSTS WERE REPORTED NORTH OF INTERSTATE 74...WITH LACON REPORTING A GUST OF 39 MPH. CAUTION SHOULD BE USED IF TRAVELING ALONG INTERSTATE 55...OR NORTH SOUTH ORIENTED ROADS...PARTICULARLY IN HIGH PROFILE VEHICLES. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:00 PM CDT | Special Weather Statement | ILX | Peoria | 45 min |
Nearby
Heat Advisories in Illinois, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.